MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove and the procedure was cancelled.The target lesion was located in the severely stenosed c1 segment of the right carotid artery.A 190 cm filterwire ez? was selected for use.During the procedure, the filterwire was positioned and deployed.However, the retrieval sheath could not be retrieved.The procedure was not completed due to this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the device was difficult to remove and the procedure was cancelled.The target lesion was located in the severely stenosed c1 segment of the right carotid artery.A 190 cm filterwire ez? was selected for use.During the procedure, the filterwire was positioned and deployed.However, the retrieval sheath could not be retrieved.The procedure was not completed due to this event.There were no patient complications as a result of this event.It was further reported that the retrieval sheath was pulled out of the patient together with the filter wire.The patient was sedated and under local anesthesia when the issue occurred.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.(b)(6).

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23839114
Report Number2124215-2025-91719
Device Sequence Number18631380
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270110(10)35602635
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035602635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/04/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/29/2026
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight60 KG